# SDR UHLA2012072000227

- Difficulty date: July 20, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000143
- Aircraft time: 15,571 hours, 9,421 cycles
- System (JASC): 5240 · Service Doors
- Part: Screw
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BUSTLE FWD FASTENER WILL NOT ENGAGE.  REMOVED AND REPLACED R1 DOOR BUSTLE SCREWS AND INSTALLED IAW EMB 170 MM 25-23-0.
